Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Colposcopy, spotting, bladder infection, taking pills, no pregnancy

Hello. I recently had a colposcopy on April 3th. I have had others in the past that have gone smoothy. Yesterday, I noticed I was spotting and I have been all today also. It also feels as if I have a bit of a bladder infection . I am worried that something is wrong, and it is really starting to hurt. I am going to my family DR tomorrow, since it is Sunday today. I just need an answer as to what it may be. Also, I am on the pill ,so I hope its not pregnancy....thank you.
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response

Thanks for writing to us.
Mild spoting after having a colposbcopy is a common finding. It is not indicative of infection or pregnancy. Pleasse do not worry. The mild spotting will gradually reduce over next 4-5 days without any treatment. You can consult your doctor too to rule out any local trauma.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Sat, 19 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor